Record number :
2412934
Title of article :
CONNECTIONS BETWEEN LABELLINGS OF TREES
Author/Authors :
Yao B نويسنده College of Mathematics and Statistics - ‎Northwest‎ ‎Normal University‎, ‎Lanzhou‎ , Liu X نويسنده School of Mathematics and Statistics‎ - ‎Beijing Institute of Techology‎, ‎Beijing , Yao M نويسنده Department of Information Process and Control Engineering‎ -‎Lanzhou Petrochemical College of Vocational Technology‎, ‎Lanzhou‎
From page :
275
To page :
283
Abstract :
There are many long-standing conjectures related with some labellings of trees. It is important to connect labellings that are related with conjectures. We find some connections between known labellings of simple graphs.
Link To Document :